# SDR SWIA201743300

- Difficulty date: May 2, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 14,000 hours, 10,922 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INNER PIN MEASUREMENTS OUT OF LIMITS.  INSTALLED HORIZONTAL STABILIZER INNER PIN IAW SRM.
